| Model Number |
H74939135152010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately calcified vessel.A 1.5mm x 20mm x 143cm coyote es balloon catheter was advanced for dilatation.During the initial inflation, the balloon ruptured below nominal pressure.The device was removed, and the procedure was completed with aa different device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately calcified vessel.A 1.5mm x 20mm x 143cm coyote es balloon catheter was advanced for dilatation.During the initial inflation, the balloon ruptured below nominal pressure.The device was removed, and the procedure was completed with aa different device.There were no patient complications as a result of this event.It was further reported that the target lesion was located in the vessel below the knee.